# SDR SIMA20160706003

- Difficulty date: July 6, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 40,006 hours, 36,806 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTED MAIN CABIN DOOR DIFFICULT TO OPEN & CLOSE.  LUBRICATED THE ROLLERS ON FUSELAGE FRAME FOR MAIN CABIN DOOR IAW AMM 52-00-00.  OPS CHECKED GOOD.
